Large Blue Oval Pill Ert 100

Showing Results 1 - 3 of 3. RSS Feed
large blue oval pill ert 100
1 Reply RSS
Bottom line..Will this pill harm me? ## Hello, Sin! How are you? Unfortunately, I can't really say, since I have no knowledge of your medical history and any other possible medications you may be on. There are cases where it isn't safe for someone to take this medication, so you should only do so, if it has been prescribed for you, by your doctor. This medication is listed as being a generic for Viagra from a foreign source. The FDA lists the typical side effects as possibly including nausea, dizziness, stuffy nose and priapism. Is there anything else I can help with? ...
Updated 1 year ago in Viagra.
Tue, Oct 20 '15, 6:22 PM
Oval blue pill 100 ert
Post a Reply
It's a fake Viagra. I have some. Everyone chill. It's a large oval blue pill marked with ert. They advertise them on AM radio for men with ED. ...
Updated 21 days ago in Viagra.
Thu, Jul 06 '17, 4:11 PM
Ert 100
8 Replies RSS
I found a dark blue triangular large pill with the rounded corner that have ERT on one side and 100 on the other side. Trying to figure what the pill is. ## I just looked at it again and its actually oval shaped with rounded points making it 4 sided ## I'm sorry, but I can't find any listings for this is the U.S. prescription drug databases. Was it found in the U.S. or elsewhere? There is a possibility that it is something available over the counter, or possibly a foreign tablet. ## It was found in the U.S. but I can't be certain that its not a foreign drug. ## ERT 100 is a pill manufactured in India that is a generic form of Viagra and is also known as Eriacta - 100mg ## OK I appreciate the feedback and the research on that. ## HEY DAN I came across your post as I was looki... ...
Updated 3 years ago in Viagra.
Sat, Aug 24 '13, 9:34 PM


Can't Find What You're Looking For? Submit a New Topic Below

No registration is needed.
Simply fill out the form below.

 *
What are the main keywords of your topic?


 *
Please be detailed.

 *
You may use your first name, or for more privacy, make up a nickname.


 
Optional. Always hidden. This allows us to notify you when a reply is posted here.





5) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely
I'm on a public or shared computer

TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. Site content is Copyright © 2005-2017 MedsChat.com and is protected under U.S. and International Copyright laws. All Rights Reserved. This page was last updated on 28 July 2017.

We are committed to your privacy.

Copyright © 2005-2017 All Rights Reserved. MedsChat® and The People's Medicine Community® are registered trademarks of Limelight Innovations L.L.C.